American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47A55) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Armin Rainer. Perturbation theory for normal operators. Trans. Amer. Math. Soc. 365 (2013) 5545-5577.
Abstract, references, and article information
View Article: PDF

[2] Armin Rainer. Quasianalytic multiparameter perturbation of polynomials and normal matrices. Trans. Amer. Math. Soc. 363 (2011) 4945-4977. MR 2806697.
Abstract, references, and article information
View Article: PDF

[3] Jingbo Xia. A characterization of compact perturbations of Toeplitz operators. Trans. Amer. Math. Soc. 361 (2009) 5163-5175. MR 2515807.
Abstract, references, and article information
View Article: PDF

[4] Julius Borcea. Equilibrium points of logarithmic potentials induced by positive charge distributions. I. Generalized de Bruijn-Springer relations. Trans. Amer. Math. Soc. 359 (2007) 3209-3237. MR 2299452.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Vadim Kostrykin, K. A. Makarov and A. K. Motovilov. Perturbation of spectra and spectral subspaces. Trans. Amer. Math. Soc. 359 (2007) 77-89. MR 2247883.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Richard W. Carey and Joel D. Pincus. Steinberg symbols modulo the trace class, holonomy, and limit theorems for Toeplitz determinants. Trans. Amer. Math. Soc. 358 (2006) 509-551. MR 2177029.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Hartmut Logemann, Richard Rebarber and Stuart Townley. Stability of infinite-dimensional sampled-data systems. Trans. Amer. Math. Soc. 355 (2003) 3301-3328. MR 1974689.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] You Qing Ji. Quasitriangular $+$ small compact $=$ strongly irreducible. Trans. Amer. Math. Soc. 351 (1999) 4657-4673. MR 1603910.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Marianna A. Shubov. Nonselfadjoint operators generated by the equation of a nonhomogeneous damped string. Trans. Amer. Math. Soc. 349 (1997) 4481-4499. MR 1443891.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Chunlan Jiang, Shunhua Sun and Zongyao Wang. Essentially Normal Operator + Compact Operator = Strongly Irreducible Operator. Trans. Amer. Math. Soc. 349 (1997) 217-233. MR 1376549.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Domingo A. Herrero. The diagonal entries in the formula ``quasitriangular $-$ compact $=$ triangular'' and restrictions of quasitriangularity . Trans. Amer. Math. Soc. 298 (1986) 1-42. MR 857432.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Zbigniew Slodkowski. An analytic set-valued selection and its applications to the corona theorem, to polynomial hulls and joint spectra . Trans. Amer. Math. Soc. 294 (1986) 367-377. MR 819954.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] William G. Faris. The Rayleigh-Schr\"odinger expansion of the Gibbs state of a classical Heisenberg ferromagnet . Trans. Amer. Math. Soc. 261 (1980) 579-587. MR 580904.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] G. D. Allen and J. D. Ward. A simultaneous lifting theorem for block diagonal operators . Trans. Amer. Math. Soc. 250 (1979) 385-397. MR 530063.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Kung Wei Yang. The generalized Fredholm operators . Trans. Amer. Math. Soc. 216 (1976) 313-326. MR 0423114.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] L. A. Fialkow. The similarity orbit of a normal operator . Trans. Amer. Math. Soc. 210 (1975) 129-137. MR 0374956.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] M. A. Kaashoek and D. C. Lay. Ascent, descent, and commuting perturbations . Trans. Amer. Math. Soc. 169 (1972) 35-47. MR 0312299.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1